# SDR REXA2022072101642

- Difficulty date: July 12, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313723
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333-FS349, STR26L STRINGER CORRODED.	REMOVED AND REPLACED CORRODED STRINGER STR26L,FS333-FS349 IAW CRJ700 SRM 51-42-06.
